# SDR YENA2024011600058

- Difficulty date: January 14, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N564JB
- Make and model: Airbus A320-232
- Aircraft serial: 02020
- Aircraft time: 78,901 hours, 28,230 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON UPPER INB FASTENER HOLE OF INTERCOSTAL FITTI NG AT DOOR STOP Ñ7 AREA FR16 LH. CRACK DIRECTION 5 OCLOCK. CRACK D= 0. 150 INCH. / REF AEROMAN NR 2023 708769 WO 2023 361/1 REMOVED AND REPLACED INTERCOSTAL FITTING LOC. AT LEVEL DOOR STOP #7 FR16 LH SIDE IAW A320 SRM 51-42-11 AND DWG# D53114236 ACCOMPLISHED BY AEROMAN TECH 8609718 QC RII 282
